Ever since I been on the meds I’ve gained 40lbs I’m now close to 300 lbs. I look like a out of shape fat body. I hate looking at myself in the mirror… I gotta get off the meds.
Try not to be so hard on yourself.
I just have to live with it. So what if I look bad to other people? Maybe some people will like me no matter my appearance.
Yes, i experience the same. Sz killed my selfesteem plus sticking out the crowd with a gut. Plus being lazy cause the motivation with the meds is zero. But the medication can only work on a longterm over years. Psychiatry has so much work to do, but i think the majority get paid only for being cute.
I gained weight in the beginning with antipsychotics and then I started walking. 3 times a day for 45 minutes each session. I lost the 25 pounds i gained in a few months. Now weight is not an issue as long as i do the three walks a day. So walking is the cure for obesity
Weight gain on APs happens. Try not to be hard on yourself
I tried walking three times a week for a two weeks. Soon i lost interest and gave up. I remember years ago i was still motivated enough to go to the gym, but they needed to give me more medication and a kick in the gut.
Weight gain is a major issue with taking meds. Some find the answer is eating healthy and exercising. Others switch to a different AP. I know how it is to feel fat but try not to be too hard on yourself. Just take it one day at a time and make healthy choices, whatever they may be.
I have a huge belly.
But I still look stylin’ with my wardrobe.
I don’t care that much.
I have a girlfriend and that’s the only person I need to impress anyway.
I still look good, many people like my tats and cologne.
I could stand to lose some weight, mostly for my triglycerides.
Five years ago I weighed 325 pounds. Now I’m down to 270pounds.
I’m seeing a dietition atm and I have a target to loose another 30 pounds. I’m 6 feet 3 inches.
I gained most of that weight on Clopixol depot and Zyprexa. Now I’m on Abilify
What are the common doses of abilify. I think its time for me to change after 10 years on Clopixol.
10 to 30 mg is the norm. Im on 25mg for some years now. 30mg knocks me out and the side effects are bad.
Lower than 25mg give me lots of breakthrough symptoms
You remember the change from the depot to ablify, did you had withdrawal symptoms. What you mean breakthrough symptoms (psychosis)?
I changed from Clopixol to Zyprexa to Abilify. Had no withdrawals from Clopixol to Zyprexa but had some Anxiety from Zyprexa to Abilify.
Yes I mean psychosis by breaktrough symptoms
Are you on the the depot or oral meds?
Instead of getting off the meds, why not restrict your calories and exercise? That’s what I’m doing and it’s working
I read somewhere abilify can make some suicidal. But i remember zyprexa is more safe. Thank you. I talk with my gp about it. Maybe i will get more motivated in time. Thinking of a 5 year plan. I am on a Clopixol depot.
Stop eating instead because the meds are not the problem its your diet the meds only slow down metabolism
Buy some low calorie noodles. That way all your calories come from meat, veg and fruit. You’ll lose loads.
Never look at your body in the mirror right after you have gotten out of bed. I’m pretty fat myself - 5’ 9" and 250 lbs.